Unsaturable methods for solving severely ill-posed problems
by Sergei G. Solodky, Ganna Mosentsova
International Journal of Computing Science and Mathematics (IJCSM), Vol. 2, No. 3, 2009

Abstract: Considered here is the problem of an approximate solution of severely ill-posed problems represented in the form of linear operator equations of the first kind with approximately known right-hand sides and operators. For a class of the problems two methods of solving were constructed which consist in combination of Morozov's discrepancy principle and a finite-dimensional version of the ordinary Tikhonov regularisation. It is shown that the methods provide for the optimal order of accuracy without saturation. The efficiency of the theoretical results is checked by test example.

Online publication date: Thu, 13-Aug-2009

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com